Offers the essential trace element lithium to support healthy mental function, including mood, emotion, memory and behavior*• Supports healthy mood, memory and behavior*
• Supports neurotransmitter activity*
• Made with hypoallergenic ingredients
We work to ensure that product information is correct; however, brands may make changes to products from time to time, and actual product packaging and materials may contain more and/or different information than that shown on our website. Please consult all labels, warnings, and directions prior to using or consuming products for the most accurate product information.
- Gluten Free
As a dietary supplement, take 1 capsule daily, with a meal, or as directed by a health professional.
Not to be taken by pregnant or lactating women. Consult your health professional before using this product. Not to be taken in conjunction with antidepressants unless advised by a health professional. Individuals with bipolar disorder or depression must be monitored closely by a health professional if taking this supplement. It is recommended that individuals taking this supplement have lithium levels and kidney function monitored regularly. Do not exceed the dose recommended by your health professional.
Keep out of reach of children. Use only if safety seal is intact. Contents may not fill package in order to accommodate required labeling. Please rely on stated quantity.
Easy to use in low dose capsule.
What more is there to say. It's a capsule, it's easy to swallow and from a company I trust.
I purchased on the recommendation of my doctor in helping my kidney issues.
So first off, I'm super sensitive to everything. I'm talking baby dosage sensitive. My psych nurse wanted me to start taking 5mg right off the bat, but I know my body and sensitivity, so I got the 1mg pills and decided I would titrate up slowly if needed. I started with 1mg a day and the first day was okay, I felt really good; Happier, Less Anxious, etc. Mind you, I have Bipolar and Severe PDA. The 2nd day, I started to feel dumbed down, spacey, irritable, and became more anxious. By the 3rd day, I was ready to crawl out of my skin with severe anxiety and panic. This lasted all day and throughout the night. I did not sleep well. Thank God I have Klonopin or else I would've lost it completely. I stopped taking it for the next 2 days and by the 3rd day, I felt much better. However, my psych nurse insisted that I take it again and claims that I just need more, umm What?? Being the "Good Patient" that I am, I listened and started taking it again that day. She wanted me to do 1mg for 2 days, then 2mgs on the 3rd day. Well, right off the bat, Day 1 ending up with me feeling dumbed down, spacey, and irritable. I also felt like there was no point to life. My husband had to basically bathe me that day because I was so depressed, I couldn't get myself to do anything. On the second day, the anxiety started creeping in and on the 3rd day, Sheer Unrelenting Panic All Day Long. To the point that I was curled in a tight ball on my bed, crying. Every muscle was so tight, it hurt. I didn't even bother taking my second dose that day. To make matters worse, I hadn't slept in over 24hrs. So the anxiety and panic was constant. I felt like I was going insane. I flat out told my doctor I'm never taking Lithium Orotate again. She doesn't believe me when I say this supplement caused these issues, because there's "no scientific evidence to back up low dose lithium causing any issues." I even asked her to check my Lithium levels to make sure it wasn't building up in my body and she flat out refused, even though it says you're suppose to regularly check your patients levels, thyroid, and kidney on the damn bottle. Sadly, she still insists this will help me. I think I need to find a new doctor.
I took this medicine to help with mood stability and within two days of taking it my heart, left eye, and brain started to hurt and the pain would not go away. I also had difficulty remembering things that I had known for years and unable to focus properly. I noticed that certain parts of my skin became swollen ( eyes ) as well. When I stopped taking it the adverse side effects took a while to wear off and some of the effects that are still present - I am still trying to cope with them. Please if you decide to take any natural alternative to any medicine/herb/ect please research the company and whos owns these brands. Also see if you might be sensitive/allergic to any of the ingredients ( listed ) within the products. The side effects to medications shouldnt be lethal.